zbMATH — the first resource for mathematics

Bemerkung über Maximalsekanten ebener Kontinua. (German) Zbl 0149.40101
Full Text: DOI EuDML
[1] Jackson, S. B.: A note on arcs of finite cyclic order. Proc. Am. Math. Soc.12, 364-368 (1961). · Zbl 0099.37802
[2] Haupt, O., u.H. Künneth: Über einige allgemeine Sätze bei Juelschen Ordnungsproblemen. Bayer. Akad. Wiss., math.-naturw. Kl. Sitz.-Ber.1960, 17-25. · Zbl 0126.18001
[3] ?? Ein Kriterium für Bogensummen in der Ebene. Abhandl. math. Seminar hamburg. Univ.27, 124-141 (1964). · Zbl 0122.40803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.